Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Mammogram showing swelling of the lymph node under the arm. Could it be due to the tetanus shot?

Hi, I had a tetanus shot on my left arm about a week ago. I also went for a routine mamogram which showed a swelling of my lymph node under my left arm. the doctor of course, did an ultrasound and took sample from my lymph node. Needless to say, I am going crazy, waiting for a result. Actually, I probably would like it if you said it was the vaccine but I m still going to go crazy.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

You are having axillary lymphadenopathy following tetanus shot and that is your main concern at the moment.

Your doctor did the right thing by getting an ultrasound scan and FNAC test done.
The tetanus shot can cause local inflammation as a side effect and that leads to axillary lymphadenopathy.

You are right in connecting both of them.

Hope this helps.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor